# SDR ASAA2015032011038

- Difficulty date: March 20, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 19,110 hours, 5,794 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3989083
- Part serial: 3278
- Condition: Malfunctioned
- Location: Rt A/C Pack
- Part time: 47,022 hours, 24,863 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER START, ON MASTER CAUTION RECALL, AIR COND AND RT PACK WITH MASTER CAUTION ILLUMINATED ACCOMPLISHED AIR CONDITION. QRH RT PACK TEMP CONTROL INOP.  ACFT GROUNDED.  ACCOMPLISHED BITE OF NR 2 TEMP CONTROLLER REF AMM 21-61-00-700-806-002. TCV FAULT ILLUMINATED.  REPLACED RT PACK TCV REF: AMM 21-51-10. OPS CK GOOD: INTERROGATION OF RT PACK ZONE TEMP CONTROLLER WAS CLEAN.
